RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Adv. Math., 2014, том 252, страницы 586–611 (Mi admat8)  

Sabitov polynomials for volumes of polyhedra in four dimensions

A. A. Gaifullinab

a Institute for Information Transmission Problems, Bolshoy Karetny per. 19, Moscow, 127994, Russia
b Steklov Mathematical Institute, Gubkina str. 8, Moscow, 119991, Russia

Аннотация: In 1996 I.Kh. Sabitov proved that the volume of a simplicial polyhedron in a 3-dimensional Euclidean space is a root of certain monic polynomial with coefficients depending on the combinatorial type and on edge lengths of the polyhedron only. Moreover, the coefficients of this polynomial are polynomials in edge lengths of the polyhedron. This result implies that the volume of a simplicial polyhedron with fixed combinatorial type and edge lengths can take only finitely many values. In particular, this yields that the volume of a flexible polyhedron in a 3-dimensional Euclidean space is constant. Until now it has been unknown whether these results can be obtained in dimensions greater than 3. In this paper we prove that all these results hold for polyhedra in a 4-dimensional Euclidean space.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 10-01-92102
11-01-00694
Министерство образования и науки Российской Федерации 11.G34.31.0005
Фонд Дмитрия Зимина «Династия»
Российская академия наук - Федеральное агентство научных организаций
The work was partially supported by the Russian Foundation for Basic Research (projects 10-01-92102 and 11-01-00694), by a grant of the Government of the Russian Federation (project 11.G34.31.0005), by a grant from Dmitri Ziminʼs “Dynasty” foundation and by a programme of the Branch of Mathematical Sciences of the Russian Academy of Sciences.


DOI: https://doi.org/10.1016/j.aim.2013.11.005


Реферативные базы данных:

Тип публикации: Статья
MSC: 51M25, 52B11, 13P15
Поступила в редакцию: 22.10.2011
Принята в печать:18.11.2013
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/admat8

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:65
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020